MathSciNet Relay Station
MathSciNet bibliographic data
MR188983 (32 #6410) 54.38 (54.35)
Boyd, J. R. Axioms that define semi-metric, Moore and metric spaces. Proc. Amer. Math. Soc. 13 1962 482–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement